# SDR AALA20160803001

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 71,257 hours, 8,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 9526
- Condition: No Test
- Location: Emergency Lights
- Part time: 29,117 hours, 3,680 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY M33400 FAILED TEST.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-06. OPS CHECKED NORMAL.
